Exact solutions of the modified Kratzer potential plus ring-shaped potential in the d-dimensional Schrodinger equation by the Nikiforov-Uvarov method


Creative Commons License

IKHDAİR S., Sever R.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.19, no.2, pp.221-235, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1142/s0129183108012030
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.221-235
  • Keywords: energy eigenvalues and eigenfunctions, modified Kratzer potential, ring-shaped potential, non-central potentials, Nikiforov and Uvarov method., QUANTUM-MECHANICAL OSCILLATOR, ORBITAL ANGULAR MOMENTUM, PATH-INTEGRAL SOLUTION, BETHE-SALPETER-EQUATION, KLEIN-GORDON EQUATION, N-EXPANSION METHOD, B-C MESON, BOUND-STATES, PSEUDOHARMONIC OSCILLATOR, RELATIVISTIC KINEMATICS

Abstract

We present analytically the exact energy bound-states solutions of the Schrodinger equation in D dimensions for a recently proposed modified Kratzer plus ring-shaped potential by means of the Nikiforov-Uvarov method. We obtain an explicit solution of the wave functions in terms of hyper-geometric functions (Laguerre polynomials). The results obtained in this work are more general and true for any dimension which can be reduced to the well-known three-dimensional forms given by other works.